MathSciNet Relay Station
MathSciNet bibliographic data
MR1550435 DML
Hornich, Hans; Beschränkte Integrale auf der Riemannschen Fläche von 377-1377-1377-1. (German) Monatsh. Math. Phys. 42 (1935), no. 1, 377–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement